# SDR FDEA200812205248

- Difficulty date: December 20, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005132QR
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL NR 132 QF IS DAMAGED.  FABBED NEW PANEL USING THE OLD PANEL AS A TEMPLATE.  MATERIAL ID; LOCATED HOLES   USING THE THE OLD PANEL;  COUNTERBORED HOLES;  POTTED & SANDED EDGE;  INSTALLED INSERTS; APPLIED ANTI-SKID & PART MARKED IAW DWG SRZ 25-005;  REV "G".
